Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 47, 2020 Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i5.30
pages 446-455

Pressure Penetration to Inhomogeneous Compressible Liquid

A. G. Bagdoev
Institute of Mechanics of National Academy of Sciences of Armenia, Yerevan, Armenia
S. G. Sahakyan
Institute of Mechanics of National Academy of Sciences of Armenia, Yerevan, Armenia

SINOPSIS

A successive approximation method is developed for solving the mixed boundary problems arising at modeling of the perturbations propagation process in ideal inhomogeneous liquid. A two-dimensional problem is considered having the time-dependent part of the boundary, where the external forces are applied. The numerical examples are derived for the liquid being non-uniform in depth with the exponential change of density. The solutions are developed in two approximations with respect to a small parameter related with the inhomogeneity exponent. The solutions are given in the integral form. The asymptotic analysis, developed for estimating the specific features of the pressure and liquid particle velocity distribution near the edges of the loaded area, shows how does the inhomogeneity effects the specified physical characteristics of the wave process.


Articles with similar content:

ANALYSIS OF TIME-DEPENDENT BEHAVIOR OF COUPLED FLOW AND DEFORMATION DUE TO A POINT SINK WITHIN A FINITE RECTANGULAR FLUID-SATURATED POROELASTIC MEDIUM
Journal of Porous Media, Vol.19, 2016, issue 11
Peichao Li, Detang Lu, Keyong Wang
COMBINED POROUS AND MAGNETIC EFFECTS ON SOME FUNDAMENTAL MOTIONS OF NEWTONIAN FLUIDS OVER AN INFINITE PLATE
Journal of Porous Media, Vol.21, 2018, issue 7
Constantin Fetecau, Rahmat Ellahi, Nehad Ali Shah, Masood Khan
MATHEMATICAL MODEL AND ANALYTICAL SOLUTIONS FOR UNSTEADY FLOW IN NATURAL GAS RESERVOIRS
Journal of Porous Media, Vol.17, 2014, issue 4
Binshan Ju
DISPERSION OF WAVES IN AN INFINITE POROELASTIC PLATE IMMERSED IN AN INVISCID ELASTIC FLUID
Special Topics & Reviews in Porous Media: An International Journal, Vol.1, 2010, issue 3
M. Tajuddin, S. Ahmed Shah
ROTATING FLOWOF A GENERALIZED BURGERS' FLUID WITH SLIP CONDITION
Journal of Porous Media, Vol.13, 2010, issue 9
Saher Najam, S. Asghar